# SDR MWEA98154

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING TRAILING EDGE PANEL NR 1504A IS DELAMINATED ON OUTBOARD EDGES.  MAINTENANCE REPAIRED IAW DAC DRAWING NR 9957499 AND SRM 51-30 RETURNED TO SERVICE.
